# SDR UIEA2021071201516

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Washer
- Part number: 9290M38P01
- Condition: Damaged
- Location: Boroscope Plug
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE  BOROSCOPE  PLUG  SAFETY WASHER "POSITION" B2-5  DAMAGED.( REMOVED & REPLACED #1 BORESCOPE PLUG B2-5 WASHER & INSTALLED B2-5 PER AMM 72-00-00 & WORK CARD A-72-307-00-01. )
